# SDR QXEA2016021200141

- Difficulty date: February 12, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 34,864 hours, 36,418 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Chain
- Condition: Loose
- Location: Yoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THERE IS A TWO INCH FREE PLAY IN THE CAPTAIN'S SIDE YOKE, AILERON.  EVIDENT EVEN WITH THE AUTOPILOT ON.  PERFORMED OPS TEST OF AILERONS IAW AMM 27-10-00-710-801.  NO DEFECTS. FOUND PILOTS CONTROL CHAIN VERY LOOSE.  ADJUSTED CHAIN IAW AMM 27-31-01-820-801.  SYS NOW CHECKS GOOD.  RETURNED TO SERVICE.
